I have been dizziness &fainting for 2weeks even I stand up or lying down still dizzy tooo bad. Is this serious problem? Or am I low blood pressure?

Dear dizzy. From the information I have, it looks like you had a laparoscopy, was it recent? . If that procedure was recent then you need to notify the surgeon as your dizziness and fainting may be related to the procedure or whatever diagnosis was the reason you had the procedure.

Related Questions

Hi, I'm 13 weeks expecting twins, suffering with low blood pressure, going dizzy and feeling faint. Is there anything that can help?

Hydration. You should try to take in a lot of fluids, it could also be related to low blood sugar, and eating should help. You should see your doctor to make sure that there is no other cause for these problems.
Yes. Compression stalkings can be helpful for syncopal symptoms which you are describing.

Have been very tired. Dizzy sometimes. Could low blood pressure possibly the problem? 100/60.

Follow BP closely.. Dizziness can certainly be cause by low bp. The best thing to do is to monitor your BP twice daily and this give a better impression of your BP range. I would take this record to your doctor.
Yes. But this depends upon what your blood pressure usually is and how much of a change this represents. If this is a change and you are feeling poorly, strongly suggest you see a pcp and get evaluated quickly. Do not wait on this. Good luck.

What to do if I have Parkinson's and low blood pressure, dizziness, lightheadednesss anyone with similar problem?

Parkinson's. See a Neurologist first. I assume you are seeing one since you were diagnosed with Parkinson's disease. The symptoms you mentioned can be part of the Parkinson's disease presentation. Many people with Parkinson's have this. Of course these could be side effects of the medications against Parkinson's disease. One has to make sure your heart is ok as well. Your Neurologist can help you best.

How to get rid of low blood pressure dizziness spells and near-fainting?

See below. Side effects of medications to treat high blood pressure can cause it. Other conditions called orthostatic hypotension, and heart beat abnormalities [arrythmia] the cause of this phenomenon needs to be sought out. Take precautions like gettting up slowly from a lying or sitting position and moving only if the spells pass. Support stockings may help, but specific treatment depends on cause.
Check BP and meds. Check your blood pressure first to confirm it's low. If it is, check medications and if you are on blood pressure meds, ask your md to adjust the dosage, to improve blood supply to the brain. If not on blood pressure meds, consider caffeine to help yourself over these spells (5 hour energy drink may help). If still symptomatic, get checkup for cardiac arrhythmia and/or neck vessel blockages.

Hello Dr. I've a blood pressure of 102/68 and I feel dizzy even when seated down. I feel lightheaded as well, is this low blood pressure?

Dysautonomia - MVP. Possible dysautonomia / mitral valve prolapse syndrome - neither are usually life threatening but may cause anxiety about symptoms. See doctor to be checked and to consider ultra low dose beta-blocker drugs. Read Dr. Richard Hoffman's book on MVP on Amazon. Com. Increase fluid intake, add slow release magnesium & Cardiamins (Google and use code CMC for special discount).